MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY
Catalog Number 150670006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Cyst(s) (1800); Erythema (1840); Fall (1848); Unspecified Infection (1930); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Study no: dots.Clinical adverse event received for chronic infection, infection - deep.Device related: remote possibility.Procedure related: possibly.Date of event: 17/jul/2024.Date of implant: information not provided.Date of revision: information not provided.Device location: right.Treatment/impact: information not provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: b5, d4 (expiration date), h4, h6 (health effect - clinical code) corrected: d4 (primary udi number), h6 (health effect - impact code).
 
Event or Problem Description
Medical records received: on (b)(6)2024 medical records note the patient is one year post revision right knee.A few weeks after that surgery the patient fell and dehisced her wound.An emergency i&d was performed.Recently the patient had noticed some increased swelling.Physical examination notes moderate effusion with a an area of redness along the medial proximal tibia.Chronic infection noted, as an aspiration was performed.On (b)(6)2024 aspiration results from knee show a gram-positive cocci infection.The patient is on oral antibiotics.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, h6 health effect - clinical code.Corrected: h6 health effect - impact code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received.On (b)(6) 2024, patient's right knee was revised to address chronic deep infection, secondary to a fall in (b)(6) 2023, that resulted in wound dehiscence (treated at that time with surgical irrigation & debridement and iv antibiotics--see (b)(4)), and then subsequently led to the patient's current pain, swelling, and limited range of motion at the time of this revision.On the day of surgery, patient presented with a large boil (infected cyst) and poor skin integrity at the previous surgical, site.Surgeon performed an extensive synovectomy to remove infected soft tissue.All total knee implants were explanted (they were well fixed), and an antibiotic impregnated spacer construct was implanted to treat the infection.There were no complications--patient tolerated the surgery well.

Brand Name
ATTUNE FB TIB BASE SZ 6 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19863262
Report Number1818910-2024-16344
Device Sequence Number8151016
Product Code JWH
UDI-Device Identifier10603295492085
UDI-Public(01)10603295492085(17)321031(10)D22110977
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150670006
Device Lot NumberD22110977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer08/05/2024
08/13/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date08/08/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUNE CR RT MS INS SZ 6 8; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight124 KG